Best Hepatology Hospitals in Mumbai, 12 Results

Nanavati Super Speciality Hospital's logo

Nanavati Super Speciality Hospital

Vileparle West, Mumbai

Open 24x7

Highlights

190 Doctors
350 Beds
8 Ambulances
view
S L Raheja Fortis Hospital's logo

S L Raheja Fortis Hospital

Mahim, Mumbai

Open 24x7

Highlights

184 Doctors
315 Beds
1 Ambulance
view
Fortis Hospital's logo

Fortis Hospital

Mulund West, Mumbai

Open 24x7

Highlights

114 Doctors
261 Beds
2 Ambulances
view
Jaslok Hospital's logo

Jaslok Hospital

Peddar Road, Mumbai

Open 24x7

Highlights

106 Doctors
364 Beds
5 Ambulances
view
Lilavati Hospital And Research Centre's logo

Lilavati Hospital And Research Centre

Bandra West, Mumbai

Open 24x7

Highlights

73 Doctors
323 Beds
1 Ambulance
view
Hinduja Hospital's logo

Hinduja Hospital

Mahim, Mumbai

Open 24x7

Highlights

65 Doctors
400 Beds
3 Ambulances
view
Dr L H Hiranandani Hospital's logo

Dr L H Hiranandani Hospital

Powai, Mumbai

Open 24x7

Highlights

59 Doctors
244 Beds
3 Ambulances

Bloodbank

Diagnostic Lab Service

Emergency Service

24X7 Pharmacy

Cafeteria

6 more Services
view
Global Hospital's logo

Global Hospital

Parel, Mumbai

Open 24x7

Highlights

55 Doctors
200 Beds
12 Ambulances

Open Hours

view
Kokilaben Dhirubhai Ambani Hospital's logo

Kokilaben Dhirubhai Ambani Hospital

Andheri West, Mumbai

Open 24x7

Highlights

53 Doctors
750 Beds
3 Ambulances
view
Hcg Ics Khubchandani Cancer Centre's logo

Hcg Ics Khubchandani Cancer Centre

Nariman Point, Mumbai

Open 24x7

Highlights

18 Doctors
view
Questions & Answers on "Hepatology" (22)

Contrast Enhanced Computed Tomography of the whole abdomen showing moderate hypatomegaly with coarse attentuation, edematous GB mild dilated portal vein,splenomegaly,diverticulituis in sigmoid colon. Crystitis. My brother suresh kumar's report has been admitted in Maharaja Agrasain Hospital, Punjabi Bagh and the doctor has recommended us for a second opinion. Kindly advise / suggest next course of action if possible.

Asked anonymously on 25th June, 2022 at 9:43 am
WhatsApp the report to me
Dr. Pallab Haldar's profile picture
Dr. Pallab Haldar

I am 50years.i am dialysis patient.now my HCV report is positive.now I'm very weak, can't stand properly.what i eat then vomit after few minutes.my RNA titre report will get next Wednesday. Now what should i do?pressure is always fluctuating.i follow nephrologist prescription and take the medicines but now i become very incapable to do anything. Please suggest me.hepatologist of sskm suggested 1st collect the hepatitis c reports then visit him.

Asked anonymously on 19th June, 2022 at 7:50 pm
Do exactly what your doctor said 
Dr. Pallab Haldar's profile picture
Dr. Pallab Haldar

Hello Doctor, I am 36 year old male had fatty liver grade 2 since July 2019, having Udilive 300 mg morning and evening till August 2020. fatty liver convert in grade 1 .till last Dec.2020 continued Udilive300 mg with Vitamin E 400., left the medicine for 3/4 months in from the January 2021.again repeat the same medicine for two month.in the mid of 2021 I left medicine to intake permanently .in 2022 For Routine health check up I go through LFT and Whole Abdomen ultrasound .the report are shocking .The corsean echo texture are found in ultrasound and LFT is abnormal.the General physician whom I treated is MBBS, MD, DTM& H. He raised his hand and advised me to leave all things on All mighty God.He also suggest me to Refer High advance Liver disease Hospitals. Kindly suggest me . mda010786@gmail.com 9304241768

Asked anonymously on 27th January, 2022 at 12:51 am
Dr. Sumanta Kumar Mishra's profile picture
Dr. Sumanta Kumar Mishra

I am 21 years old I have many problems eating food for example rice watter fruit etc. Vomit

Asked anonymously on 24th January, 2022 at 10:27 pm
Dr. Sumanta Kumar Mishra's profile picture
Dr. Sumanta Kumar Mishra

I am having a high bilirubin 1.62, and this is the 2nd time. Last year at this same time I had it. And due to this I can't eat properly, and I feel vomiting as soon as I take a sip of water after eating. It's already been 15 days. It's making my appetite low, I feel low. I eat very less now, and in that too It's feel like my stomach is tight and blown up. Pls help me🙏

Asked anonymously on 16th September, 2021 at 2:58 pm

Based on the complaints and elevated bilirubin levels you seem to be suffering from a type of liver disorder, a condition wherein excess accumulation of bilirubin (a brown yellow coloured compound formed in breaking down of red blood cells) occurs. With loss of appetite, vomiting, stomach tightness and bloating; fever, extreme fatigue and abdominal pain can also be seen in liver diseases.

• There are multiple causes for development of liver dysfunction such as infection, autoimmune liver diseases like cholangitis, Wilson’s disease, cancer, alcoholic liver (due to alcohol abuse) and non-alcoholic (due to excessive consumption of fats) and drug induced.

• When using a medicine that is known to have the potential to cause liver damage, your doctor may recommend you to have blood tests done on a routine basis after starting the medication so that any signs of liver damage may be recognised before symptoms develop.

• Common medications that can cause damage to the liver include Paracetamol, Statins – drugs for lowering cholesterol levels and certain herbs.

• Other liver function parameters such as AST(aspartate aminotransferase), ALT(alanine transaminase), ALP(alkaline phosphatase) and GGT(gamma-glutamyl transpeptidase) bilirubin are required to be evaluated and additional to this for determining the exact cause of dysfunction especially to confirm presence of jaundice; urinalysis, CT (for distinguishing between biliary obstruction and liver disease including cancer) and liver biopsy (for ruling out concern about possible liver cancer) needs to performed.

• The treatment is based on the underlying cause and damage levels and can range from dietary changes, medications such as antibiotics, sedatives, etc to liver transplants.

• Consult hepatologist near you for further assessment and treatment.

Dr. Sayalee Karve's profile picture
Dr. Sayalee Karve
View more questions